# SDR CKSA95061

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1660
- Part time: 74,760 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KYIP - DURING B-CHECK INSPECTION, FOUND FUSELAGE SKIN BULGING FROM CORROSION AT STATION 1660, LONGERON 30L.  REPAIRED FUSELAGE SKIN AT STATION 1660, LONGERON 30L IAW EA NR 95-178.  (M)
